@article{(Open Science Index):https://publications.waset.org/pdf/7877,
	  title     = {On the Numbers of Various Young Tableaux},
	  author    = {Hsuan-Chu Li},
	  country	= {},
	  institution	= {},
	  abstract     = {We demonstrate a way to count the number of Young
tableau u of shape λ = (k, k,L, k) with | λ |= lk by expanding
Schur function. This result gives an answer to the question that was put
out by Jenny Buontempo and Brian Hopkins.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {8},
	  year      = {2009},
	  pages     = {596 - 602},
	  ee        = {https://publications.waset.org/pdf/7877},
	  url   	= {https://publications.waset.org/vol/32},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 32, 2009},
	}